K. Bahlali, Flows of homeomorphisms of stochastic differential equations with measurable drift, Stochastics, vol.67, issue.1-2, pp.53-82, 1999.

A. D. Banner, R. Fernholz, and I. Karatzas, Atlas model of equity markets, Ann. Probab, vol.15, issue.4, pp.2296-2330, 2005.

D. Bartl and L. Tangpi, Functional inequalities for forward and backward diffusions, 2019.

S. Bobkov, I. Gentil, and M. Ledoux, Hypercontractivity of Hamilton-jacobi equations, J. Math. Pure Appl, vol.9, issue.80, pp.669-696, 2001.

G. Brunick and S. E. Schreve, Mimiking an Itô process by a solution of a stochastic differential equation, Ann. Appl. Probab, vol.23, issue.4, pp.1584-1628, 2013.

D. Crisan, T. Kurtz, and Y. Lee, Conditional distributions, exchangeable particle systems, and stochastic partial diffierential equations, Ann. Inst. H. Poincaré Probab. Statist, vol.50, pp.946-974, 2014.

F. Delarue, D. Lacker, and K. Ramanan, From the master equation to mean field game limit theory: Large deviations and concentration of measure, Forthcoming in Ann. Probab, 2018.
URL : https://hal.archives-ouvertes.fr/hal-01868370

H. Djellout, A. Guillin, and L. Wu, Transportation cost-information inequalities and applications to random dynamical systems and diffusions, Ann. Probab, vol.32, issue.3B, pp.2702-2732, 2004.

D. P. Dubhashi and A. Panconesi, Concentration of Measure for the Analysis of Random Algorithms, 2012.

R. Fernholz and I. Karatzas, Stochastic portfolio theory: A survey, Handbook of Numerical Analysis: Mathematical Modeling and Numerical Methods in Finance, 2009.

D. Feyel and A. S. Üstünel, Monge-Kantorovitch measure transportation and Monge-Ampère equation on Wiener space, vol.128, pp.347-385, 2004.

F. John, On quasi-isometric mappings i, Comm. Pure. Appl. Math, vol.XXI, pp.77-110, 1968.

N. Krylov and M. Röckner, Strong solutions of stochastic equations with singular time dependent drift, Probab. Theory Related Fields, vol.131, pp.154-196, 2005.

N. V. Krylov, Controlled Diffusion Processes, 2009.

D. Lacker, Liquidity, risk measures, and concentration of measure, Math. Oper. Res, vol.43, issue.3, pp.693-1050, 2018.

M. Laurière and L. Tangpi, Backward propagation of chaos, 2019.

M. Ledoux, The Concentration of Measure Phenomenon, vol.89, 2001.

K. Marton, Bounding d-distance by information divergence: a method to prove measure concentration, Ann. Probab, vol.24, issue.2, pp.857-866, 1996.

P. Massart, Concentration inequalities and model selection, In Lecture Notes in Mathematics, vol.1896, 2007.

F. Otto and C. Villani, Generalization of an inequality by Talagrand and links with the logarithmic Sobolev inequality, J. Funct. Anal, vol.173, issue.2, pp.361-400, 2000.

S. , Concentration of multidimensional diffusions and their boundary local times, vol.154, pp.225-254, 2012.

S. Pal and M. Shkolnikov, Concentration of measure for Brownian particles systems interacting through their ranks, Ann. Appl. Probab, vol.24, issue.4, pp.1482-1508, 2014.

S. Riedel, Transportation-cost inequalities for diffusions driven by Gaussian processes, Electr. J. Probab, vol.22, issue.24, pp.1-26, 2017.

B. Saussereau, Transportation inequalities for stochastic differential equations driven by fractional Brownian motion, Bernoulli, vol.18, issue.1, pp.1-23, 2012.

M. Talagrand, Transportation cost for Gaussian and other product measures, Geom. Funct. Anal, vol.6, issue.3, pp.587-600, 1996.

L. Tangpi, Concentration of dynamic risk measures in brownian filtrations, Stoch. Proc. Appl, vol.129, issue.5, pp.1477-1491, 2019.

A. S. Üstünel, Transportation cost inequalities for diffusions under uniform distance, Stochastic Analysis and Related Topics, vol.22, pp.203-214, 2012.

A. Y. Veretennikov, On the strong solutions and explicit formulas for solutions of stochastic differential equations, Math. URSS Sbornik, vol.39, issue.3, pp.387-403, 1981.

X. Zhang, Stochastic homeomorphism flows of sdes with singular drifts and sobolev diffusion coefficients, Electr. J. Probab, vol.16, issue.38, pp.1096-1116, 2011.

A. K. Zvonkin, A transformation of the phase space of a diffusion process that removes the drift, Mat. Sb. (N.S.), vol.93, issue.135, pp.129-149, 1974.

E. Address,

, EA, vol.2134